# SDR USAA2014070200002

- Difficulty date: July 1, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 45,454 hours, 16,841 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L ARMING MECHANISM REPORTED LOOSE.  TIGHTENED UPPER PORTION OF HANDLE AT 3L DOOR.  OPERATIONS CHECKED GOOD.  RME KNOB.
